Heteroclinic tangles and homoclinic snaking in the unfolding of a degenerate reversible Hamiltonian Hopf bifurcation

PD Woods, AR Champneys

Research output: Contribution to journalArticle (Academic Journal)peer-review

172 Citations (Scopus)
Translated title of the contributionHeteroclinic tangles and homoclinic snaking in the unfolding of a degenerate reversible Hamiltonian Hopf bifurcation
Original languageEnglish
Pages (from-to)147 - 170
JournalPhysica D: Nonlinear Phenomena
Volume129
Publication statusPublished - 1999

Cite this